Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|barbi3fr3sh - Sat Mar 06, 2010 10:13 am||
I have been having this white discharge with little white clumps for a couple of months now. I went to the doctor who did all cultures which came back normal. IT IS NOT A YEAST INFECTION AND I HAVE NO STD OR ANYTHING THAT ONE WOULD THINK COULD CAUSE THIS PROBLEM. She prescribed me a medication for BV which I enjected as directed and it did not really help. I was retested and she told me as she did before that some women just have a lot of discharge. I have read two similar posts on this website already where the women too had no REAL answer and where told they would just have to live with it. I would also like to know if there is anything that can be done to lessen this because I too feel a little embarressed when my boyfriend see's it. He is my first and only sexual partner and it wasn't like this when we first started. PLEASE DO NOT POST THE SYMPTOMS AND CAUSES of different causes of vaginitis as the REPLiES on both of the simialr questions to this I saw had; I have seen and read them already thanks. I know it is not abnormal but I would like more info on how to control it if possible. Thank you!
|Debbie Miller, RN - Wed Apr 14, 2010 1:19 pm||
I'm not aware of a standard treatment for discharge that is not infectious - yeast or bacteria. I do know there are claims by herbal supplement manufacturers but since this is not regulated by the FDA I really don't know much about its effectiveness. It might be worth trying alternative medication such as seeing an herbalist or checking with your local nutritional supplement carriers in this case where no standard cause and treatment is available.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.